\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Viral infection model with diffusion and state-dependent delay: Stability of classical solutions

This paper is dedicated to the memory of Igor D. Chueshov

Abstract Full Text(HTML) Related Papers Cited by
  • A class of reaction-diffusion virus dynamics models with intracellular state-dependent delay and a general non-linear infection rate functional response is investigated. We are interested in classical solutions with Lipschitz in-time initial functions which are adequate to the discontinuous change of parameters due to, for example, drug administration. The Lyapunov functions technique is used to analyse stability of interior infection equilibria which describe the cases of a chronic disease.

    Mathematics Subject Classification: Primary: 93C23, 34K20; Secondary: 35K57, 97M60.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   J. R. Beddington , Mutual interference between parasites or predators and its effect on searching efficiency, Journal of Animal Ecology, 44 (1975) , 331-340.  doi: 10.2307/3866.
      G. Carloni , A. Crema , M. B. Valli , A. Ponzetto  and  M. Clementi , HCV infection by cell-to-cell transmission: Choice or necessity?, Current Molecular Medicine, 12 (2012) , 83-95.  doi: 10.2174/156652412798376152.
      I. D. Chueshov  and  A. V. Rezounenko , Finite-dimensional global attractors for parabolic nonlinear equations with state-dependent delay, Communications on Pure and Applied Analysis, 14 (2015) , 1685-1704.  doi: 10.3934/cpaa.2015.14.1685.
      D. L. DeAngelis , R. A. Goldstein  and  R. V. O'Neill , A model for tropic interaction, Ecology, 56 (1975) , 881-892.  doi: 10.2307/1936298.
      O. Diekmann, S. van Gils, S. Verduyn Lunel and H. -O. Walther, Delay Equations: Functional, Complex, and Nonlinear Analysis, Springer-Verlag, New York, 1995. doi: 10.1007/978-1-4612-4206-2.
      R. D. Driver , A two-body problem of classical electrodynamics: The one-dimensional case, Ann. Physics, 21 (1963) , 122-142.  doi: 10.1016/0003-4916(63)90227-6.
      S. A. Gourley , Y. Kuang  and  J. D. Nagy , Dynamics of a delay differential equation model of hepatitis B virus infection, Journal of Biological Dynamics, 2 (2008) , 140-153.  doi: 10.1080/17513750701769873.
      J. K. Hale, Theory of Functional Differential Equations, Springer, Berlin-Heidelberg-New York, 1977.
      F. Hartung, T. Krisztin, H. -O. Walther and J. Wu, Functional differential equations with state-dependent delays: Theory and applications, In: Canada, A., Drabek., P. and A. Fonda (Eds. ) Handbook of Differential Equations, Ordinary Differential Equations, Elsevier Science B. V., North Holland, 3 (2006), 435-545. doi: 10.1016/S1874-5725(06)80009-X.
      K. Hattaf  and  N. Yousfi , A generalized HBV model with diffusion and two delays, Computers and Mathematics with Applications, 69 (2015) , 31-40.  doi: 10.1016/j.camwa.2014.11.010.
      G. Huang , W. Ma  and  Y. Takeuchi , Global analysis for delay virus dynamics model with Beddington-DeAngelis functional response, Applied Mathematics Letters, 24 (2011) , 1199-1203.  doi: 10.1016/j.aml.2011.02.007.
      A. Korobeinikov , Global properties of infectious disease models with nonlinear incidence, Bull. Math. Biol., 69 (2007) , 1871-1886.  doi: 10.1007/s11538-007-9196-y.
      Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Mathematics in Science and Engineering, 191. Academic Press, Inc., Boston, MA, 1993.
      A. M. Lyapunov, The General Problem of the Stability of Motion, Kharkov Mathematical Society, Kharkov, 1892, 251p.
      J. Mallet-Paret , R. D. Nussbaum  and  P. Paraskevopoulos , Periodic solutions for functional-differential equations with multiple state-dependent time lags, Topol. Methods Nonlinear Anal., 3 (1994) , 101-162.  doi: 10.12775/TMNA.1994.006.
      R. H. Martin Jr.  and  H. L. Smith , Abstract functional-differential equations and reaction-diffusion systems, Trans. Amer. Math. Soc., 321 (1990) , 1-44.  doi: 10.2307/2001590.
      C. McCluskey  and  Yu. Yang , Global stability of a diffusive virus dynamics model with general incidence function and time delay, Nonlinear Anal. Real World Appl, 25 (2015) , 64-78.  doi: 10.1016/j.nonrwa.2015.05.003.
      J. M. Murray , A. D. Kelleher  and  D. A. Cooper , Timing of the Components of the HIV Life Cycle in Productively Infected CD4+ T Cells in a Population of HIV-Infected Individuals, J. Virol., 85 (2011) , 10798-10805.  doi: 10.1128/JVI.05095-11.
      M. Nowak  and  C. Bangham , Population dynamics of immune response to persistent viruses, Science, 272 (1996) , 74-79.  doi: 10.1126/science.272.5258.74.
      J. M. Pawlotsky , New hepatitis C virus (HCV) drugs and the hope for a cure: Concepts in anti-HCV drug development, Semin Liver Dis., 34 (2014) , 22-29.  doi: 10.1055/s-0034-1371007.
      A. Pazy, Semigroups of Linear Operators and Applications to partial Differential Equations, Applied Mathematical Sciences, 44. Springer-Verlag, New York, 1983. ⅷ+279 pp. doi: 10.1007/978-1-4612-5561-1.
      A. Perelson , A. Neumann , M. Markowitz , J. Leonard  and  D. Ho , HIV-1 dynamics in vivo: Virion clearance rate, infected cell life-span, and viral generation time, Science, 271 (1996) , 1582-1586.  doi: 10.1126/science.271.5255.1582.
      A. V. Rezounenko , Partial differential equations with discrete and distributed state-dependent delays, Journal of Mathematical Analysis and Applications, 326 (2007) , 1031-1045.  doi: 10.1016/j.jmaa.2006.03.049.
      A. V. Rezounenko , Differential equations with discrete state-dependent delay: Uniqueness and well-posedness in the space of continuous functions, Nonlinear Analysis: Theory, Methods and Applications, 70 (2009) , 3978-3986.  doi: 10.1016/j.na.2008.08.006.
      A. V. Rezounenko , Non-linear partial differential equations with discrete state-dependent delays in a metric space, Nonlinear Analysis: Theory, Methods and Applications, 73 (2010) , 1707-1714.  doi: 10.1016/j.na.2010.05.005.
      A. V. Rezounenko , A condition on delay for differential equations with discrete state-dependent delay, Journal of Mathematical Analysis and Applications, 385 (2012) , 506-516.  doi: 10.1016/j.jmaa.2011.06.070.
      A. V. Rezounenko , Local properties of solutions to non-autonomous parabolic PDEs with state-dependent delays, Journal of Abstract Differential Equations and Applications, 2 (2012) , 56-71. 
      A. V. Rezounenko  and  P. Zagalak , Non-local PDEs with discrete state-dependent delays: well-posedness in a metric space, Discrete and Continuous Dynamical Systems -Series A, 33 (2013) , 819-835.  doi: 10.3934/dcds.2013.33.819.
      A. V. Rezounenko, Stability of a viral infection model with state-dependent delay, CTL and antibody immune responses, Discrete and Continuous Dynamical Systems -Series B, 22 (2017), 1547-1563; Preprint arXiv: 1603.06281v1, [math.DS], 20 March 2016, arXiv.org/abs/1603.06281v1. doi: 10.3934/dcdsb.2017074.
      A. V. Rezounenko , Continuous solutions to a viral infection model with general incidence rate, discrete state-dependent delay, CTL and antibody immune responses, Electron. J. Qual. Theory Differ. Equ., 79 (2016) , 1-15.  doi: 10.14232/ejqtde.2016.1.79.
      E. Shudo , R. M. Ribeiro , A. H. Talal  and  A. S. Perelson , A hepatitis C viral kinetic model that allows for time-varying drug effectiveness, Antiviral Therapy, 13 (2008) , 919-926. 
      H. L. Smith, Monotone Dynamical Systems. An Introduction to the Theory of Competitive and Cooperative Systems, Mathematical Surveys and Monographs, 41. American Mathematical Society, Providence, RI, 1995.
      H. Smith, An Introduction to Delay Differential Equations with Sciences Applications to the Life, Texts in Applied Mathematics, vol. 57, Springer, New York, Dordrecht, Heidelberg, London, 2011.
      C. C. Travis  and  G. F. Webb , Existence and stability for partial functional differential equations, Transactions of AMS, 200 (1974) , 395-418.  doi: 10.1090/S0002-9947-1974-0382808-3.
      H.-O. Walther , The solution manifold and C1-smoothness for differential equations with state-dependent delay, Journal of Differential Equations, 195 (2003) , 46-65.  doi: 10.1016/j.jde.2003.07.001.
      X. Wang  and  S. Liu , A class of delayed viral models with saturation infection rate and immune response, Math. Methods Appl. Sci., 36 (2013) , 125-142.  doi: 10.1002/mma.2576.
      F.-B. Wang , Y. Huang  and  X. Zou , Global dynamics of a PDE in-host viral model, Applicable Analysis: An International Journal, 93 (2014) , 2312-2329.  doi: 10.1080/00036811.2014.955797.
      K. Wang  and  W. Wang , Propagation of HBV with spatial dependence, Math. Biosci., 201 (2007) , 78-95.  doi: 10.1016/j.mbs.2007.05.004.
      J. Wang , J. Yang  and  T. Kuniya , Dynamics of a PDE viral infection model incorporating cell-to-cell transmission, Journal of Mathematical Analysis and Applications, 444 (2016) , 1542-1564.  doi: 10.1016/j.jmaa.2016.07.027.
      World Health Organization, Global Hepatitis Report-2017, April 2017, ISBN: 978-92-4-156545-5 http://apps.who.int/iris/bitstream/10665/255016/1/9789241565455-eng.pdf?ua=1
      J. Wu, Theory and Applications of Partial Functional Differential Equations, Springer-Verlag, New York, 1996. doi: 10.1007/978-1-4612-4050-1.
      S. Xu , Global stability of the virus dynamics model with Crowley-Martin functional response, J. Qual. Theory Differ. Equ., 2012 (2012) , 1-10.  doi: 10.14232/ejqtde.2012.1.9.
      Y. Zhao  and  Z. Xu , Global dynamics for a delayed hepatitis C virus infection model, Electronic Journal of Differential Equations, 2014 (2014) , 1-18. 
  • 加载中
SHARE

Article Metrics

HTML views(409) PDF downloads(249) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return